U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Can you tell me, are antibiotics making my sinus infection worse?

1 doctor answer2 doctors weighed in
Dr. Martin Morell
Rheumatology 30 years experience
If: Documented sinus infection, the right antibiotic should help. Sometimes bacteria become resistant to a abx, talk to your ENT and check sensitivity of bacteria. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 38-year-old member asked:

What to do if I have a sinus infection and my antibiotic is making me nautious. help?

1 doctor answer1 doctor weighed in
Dr. Glenn Messina
Aesthetic Medicine 36 years experience
Take it with food : If its really making you nauseous take it with a small portion of food like a cracker and drink fluids. If still very bad speak to your doctor about trying another antibiotic.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.